EconPapers    
Economics at your fingertips  
 

Solutions to linear equations depending on a parameter

Christian Bidard () and Neri Salvadori ()

Decisions in Economics and Finance, 1996, vol. 19, issue 1, 103-112

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02441264 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:decfin:v:19:y:1996:i:1:p:103-112

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10203/PS2

DOI: 10.1007/BF02441264

Access Statistics for this article

Decisions in Economics and Finance is currently edited by Paolo Ghirardato

More articles in Decisions in Economics and Finance from Springer, Associazione per la Matematica
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-08-20
Handle: RePEc:spr:decfin:v:19:y:1996:i:1:p:103-112